# SDR HEEA083177

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,318 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Support
- Part number: 206040270101
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR AFT SUPPORT LEAKING. REPAIRED.
